It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Fosamax and eye damage?

Fosamax and eye damage?

[ Back to Messages ]

Message

Posted by Bill on October 26, 2000 at 06:18:18:


Has anyone experienced eye pain after taking Fosamax? I find several internet articles linking the two. I've been taking Fosamax for three weeks, and for the past three days, my right eye feels as if it has a rock in it. I went to the eye surgeon who did my cataract surgery, and he said there was nothing in it, but it was damaged as if something had been in it. He prescribed and antibiotic salve, which he said would also soothe the pain, but it doesn't.
Thanks,
Bill


Follow Ups




All times are GMT -7. The time now is 10:09 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!